# SDR SCNA99626

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 979
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SHEAR TIE IN THE FORWARD CARGO PIT AT STATION 979 BETWEEN LGR 43 LEFT TO 44 LEFT WAS FOUND CORRODED.  REMOVED OLD SHEAR TIE FABRICATED SHEAR TIE SPLICE AND SPLICE DOUBLER IAW DC10 SRM 531301 FIG 8C VOL 3 AND 533000 FIG 10 VOL 1.  ALODINED AND PRIMED BOTH SPLICE AND DOUBLER IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513301 VOL 2.
